MAUDE Adverse Event Report: Bausch + Lomb enVista Envy hydrophobic acrylic intraocular lens; Lens, multifocal intraocular

Bausch + Lomb enVista Envy hydrophobic acrylic intraocular lens; Lens, multifocal intraocular
Model Number EN
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Codes Vitreous Floaters (1866); Hypopyon (1913); Intraocular Pressure Increased (1937); Visual Impairment (2138); Toxic Anterior Segment Syndrome (TASS) (4469)
Date of Event 03/20/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device remains implanted.
 
Event or Problem Description
It was reported that 1 day after implantation of an intraocular lens (iol) into the left eye (os), the patient presented with 3+ cells, fibrin, and hypopyon.Patient's best corrected distance visual acuity (bcdva) decreased from 20/20-1 to 20/60-1.Based on the findings, the surgeon concluded the cause as toxic anterior segment syndrome (tass) and increased steroid drops.At the patient's 1-month post-op visit, inflammation had resolved with uncorrected distance visual acuity (ucdva) of 20/20 and uncorrected near visual acuity (ucnva) of j1.Due to findings of vitreous debris/veil, the patient was referred to retina for an evaluation.Approximately one week later, a pars plana vitrectomy (ppv) was performed due to residual vitreous debris.On week after ppv, the vitreous was found to be clear.In the surgeon's opinion, the most likely cause of the event is the iol.Patient outcome is good.Surgeon will continue to monitor intraocular pressure.Medications prescribed for use at home post-operatively: pred acetate 1% 1 gtt hourly.Cosopt 1 gtt bid (added 21-mar-2025).Brimonidine 0.2% 1gtt bid (added 22-mar-2025).

Brand Name
enVista Envy hydrophobic acrylic intraocular lens
Common Device Name
Lens, multifocal intraocular
Manufacturer (Section D)
Bausch + Lomb
1400 north goodman street
rochester NY 14609
Manufacturer (Section G)
Bausch + Lomb
21 north park place blvd.
clearwater FL 33759
Manufacturer Contact
shayan habibi
21 n park pl blvd
clearwater, FL 33759
+1(727)724-6600
MDR Report Key22287524
Report Number0001313525-2025-00130
Device Sequence Number8458483
Product Code MFK
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P240005
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberEN
Device Catalogue NumberENU1150
Device Lot Number3Q29020
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2025
Supplement Date Received by Manufacturer08/21/2025
Initial Report FDA Received Date06/18/2025
Supplement Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
RES96594
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
B+L INJECTOR SYSTEM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexMale